# SDR ASAA2025030156347

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 72,837 hours, 38,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN. GROUNDED - YES. OPERATED DOOR FROM INTERIOR AND EXTERIOR, REF AMM 52-11-00 DOOR REQUIRES NORMAL AMOUNT OF FORCE TO OPEN A/C GOOD FOR SERVICE.
